# SDR MASA200400234

- Difficulty date: April 29, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 142 hours, 111 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 5913000
- Part serial: A0402
- Condition: Inoperative
- Location: Te Flaps
- Part time: 142 hours, 111 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY WITH FLAPS FAILED AT 4 DEGREES ON APPROACH TO PHX. AIRCRAFT OUT OF SERVICE FOR MECHANICAL FLAP RIGGING. MX REPLACED THE RIGHT HAND BPSU. OPS CHECK GOOD
